STANDING WAVES OF NONLINEAR SCHRODINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 753
  • Download : 884
DC FieldValueLanguage
dc.contributor.authorBae, Soohyunko
dc.contributor.authorByeon, Jaeyoungko
dc.date.accessioned2013-03-12T13:42:41Z-
dc.date.available2013-03-12T13:42:41Z-
dc.date.created2013-02-20-
dc.date.created2013-02-20-
dc.date.issued2013-03-
dc.identifier.citationCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.12, no.2, pp.831 - 850-
dc.identifier.issn1534-0392-
dc.identifier.urihttp://hdl.handle.net/10203/102493-
dc.description.abstractWe consider the singularly perturbed nonlinear elliptic problem epsilon(2)Delta v - V(x)v + f(v) = 0, v > 0, lim(vertical bar x vertical bar ->infinity) v(x) = 0. Under almost optimal conditions for the potential V and the nonlinearity f, we establish the existence of single-peak solutions whose peak points converge to local minimum points of V as epsilon -> 0. Moreover, we exhibit a threshold on the condition of V at infinity between existence and nonexistence of solutions.-
dc.languageEnglish-
dc.publisherAMER INST MATHEMATICAL SCIENCES-
dc.titleSTANDING WAVES OF NONLINEAR SCHRODINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY-
dc.typeArticle-
dc.identifier.wosid000310646500014-
dc.identifier.scopusid2-s2.0-84873303748-
dc.type.rimsART-
dc.citation.volume12-
dc.citation.issue2-
dc.citation.beginningpage831-
dc.citation.endingpage850-
dc.citation.publicationnameCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS-
dc.identifier.doi10.3934/cpaa.2013.12.831-
dc.contributor.localauthorByeon, Jaeyoung-
dc.contributor.nonIdAuthorBae, Soohyun-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorNonlinear Schrodinger equations-
dc.subject.keywordAuthorstanding waves-
dc.subject.keywordAuthorvariational method-
dc.subject.keywordAuthordecaying potential-
dc.subject.keywordAuthoroptimal conditions-
dc.subject.keywordPlusBOUND-STATES-
dc.subject.keywordPlusSEMICLASSICAL STATES-
dc.subject.keywordPlusCRITICAL FREQUENCY-
dc.subject.keywordPlusGENERAL NONLINEARITY-
dc.subject.keywordPlusELLIPTIC PROBLEMS-
dc.subject.keywordPlusFIELD-EQUATIONS-
dc.subject.keywordPlusR-N-
dc.subject.keywordPlusEXISTENCE-
dc.subject.keywordPlusINFINITY-
dc.subject.keywordPlusDOMAINS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
79568.pdf(467.57 kB)Download
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0